Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bleeding after getting IUD. Have vaginal pain. Why is this happening?

Hello I am tiff, I have gotten a iud recently around sep of this year, and i have been bleeding off and on since i have gotten it, its maybe 2 or 3 day bleeding then it stops for a few days. Recently i have been experiencing sharp pains in my vagina , they have become unbearable. Idk why this is happening, but what can i do to stop it?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
It is mandatory that you get a checkup after your first period after the IUD insertion. Thereafter, you may check it up yourself. It is common for bleeding disturbances to occur initially and if the bleeding is heavy or continuous, you should consult your doctor. Also, severe pain needs immediate medical attention. So, see your doctor for a check up and further management. Good luck.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor